PuSH - Publikationsserver des Helmholtz Zentrums München

A modified Fejer and Jackson summability method with respect to orthogonal polynomials.

J. Approx. Theory 163, 554-567 (2011)
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
Let {P-n](n=0)(infinity) be an orthogonal polynomial system on the real line with respect to a measure mu with compact support S. Following the classical methods, we define a modified Fejer and Jackson summability method for Fourier series with respect to {Pn](n=0)(infinity). There is a discussion for ultraspherical polynomials. Moreover, we give error estimates for positive summability methods.
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Orthogonal polynomials; Ultraspherical polynomials; Fourier series; Fejer kernel; Jackson kernel; Positive operators; Summability method
ISSN (print) / ISBN 0021-9045
e-ISSN 1096-0430
Quellenangaben Band: 163, Heft: 4, Seiten: 554-567 Artikelnummer: , Supplement: ,
Verlag Elsevier
Verlagsort San Diego, USA
Begutachtungsstatus Peer reviewed